|   | 
Details
   web
Records
Author (up) Donnay, L.; Giribet, G.; González, H.; Puhm, A.; Rojas, F.
Title Celestial open strings at one-loop Type
Year 2023 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 47
Keywords Scattering AmplitudesSuperstrings and Heterotic StringsConformal and W Symmetry
Abstract We study celestial amplitudes in string theory at one-loop. Celestial amplitudes describe scattering processes of boost eigenstates and relate to amplitudes in the more standard basis of momentum eigenstates through a Mellin transform. They are thus sensitive to both the ultraviolet and the infrared, which raises the question of how to appropriately take the field theory limit of string amplitudes in the celestial basis. We address this problem in the context of four-dimensional genus-one scattering processes of gluons in open string theory which reach the two-dimensional celestial sphere at null infinity. We show that the Mellin transform commutes with the adequate limit in the worldsheet moduli space and reproduces the celestial one-loop field theory amplitude expressed in the worldline formalism. The dependence on alpha ' continues to be a simple overall factor in one-loop celestial amplitudes albeit with a power that is shifted with respect to tree-level, thus making manifest that the dimensionless parameter g102/alpha ' 3\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$ {g}_{10}<^>2/{\alpha}<^>{\prime 3} $$\end{document} organizes the loop expansion in the celestial basis. The precise way in which the amplitudes scale with this parameter depends on the number of non-compact dimensions in such a way that in 4 dimensions the scaling with alpha ' does agree with that at tree-level.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:001079303500002 Approved
Call Number UAI @ alexi.delcanto @ Serial 1895
Permanent link to this record
 

 
Author (up) Gonzalez, H.,A.; Rojas, F.
Title The structure of IR divergences in celestial gluon amplitudes Type
Year 2021 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 6 Pages 171
Keywords Conformal Field Theory; Scattering Amplitudes; Field Theories in Lower Dimensions
Abstract The all-loop resummation of SU(N) gauge theory amplitudes is known to factorize into an IR-divergent (soft and collinear) factor and a finite (hard) piece. The divergent factor is universal, whereas the hard function is a process-dependent quantity.We prove that this factorization persists for the corresponding celestial amplitudes. Moreover, the soft/collinear factor becomes a scalar correlator of the product of renormalized Wilson lines defined in terms of celestial data. Their effect on the hard amplitude is a shift in the scaling dimensions by an infinite amount, proportional to the cusp anomalous dimension. This leads us to conclude that the celestial-IR-safe gluon amplitude corresponds to a expectation value of operators dressed with Wilson line primaries. These results hold for finite N.In the large N limit, we show that the soft/collinear correlator can be described in terms of vertex operators in a Coulomb gas of colored scalar primaries with nearest neighbor interactions. In the particular cases of four and five gluons in planar N = 4 SYM theory, where the hard factor is known to exponentiate, we establish that the Mellin transform converges in the UV thanks to the fact that the cusp anomalous dimension is a positive quantity. In other words, the very existence of the full celestial amplitude is owed to the positivity of the cusp anomalous dimension.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000671162900001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1436
Permanent link to this record
 

 
Author (up) Gonzalez, HA.; Puhm, A,; Rojas, F.
Title Loop corrections to celestial amplitudes Type
Year 2020 Publication Physical Review D Abbreviated Journal Phys. Rev. D.
Volume 102 Issue Pages 126027
Keywords Conformal field theory; Large-N expansion in field theory; Non-Abelian gauge theories; Perturbation theory; Scattering amplitudes; Supersymmetric models
Abstract We study the effect of loop corrections to conformal correlators on the celestial sphere at null infinity. We first analyze finite one-loop celestial amplitudes in pure Yang-Mills theory and Einstein gravity. We then turn to our main focus: infrared divergent loop amplitudes in planar N=4

super–Yang-Mills theory. We compute the celestial one-loop amplitude in dimensional regularization and show that it can be recast as an operator acting on the celestial tree-level amplitude. This extends to any loop order, and the resummation of all planar loops enables us to write down an expression for the all-loop celestial amplitude. Finally, we show that the exponentiated all-loop expression given by the Bern-Dixon-Smirnov (BDS) formula gets promoted on the celestial sphere to an operator acting on the tree-level conformal correlation function, thus yielding, the celestial BDS formula.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes Approved
Call Number UAI @ alexi.delcanto @ Serial 1282
Permanent link to this record
 

 
Author (up) Nastase, H.; Rojas, F.; Rubio, C.
Title Celestial IR divergences in general most-subleading-color gluon and gravity amplitudes Type
Year 2022 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 1 Pages 136
Keywords Scattering Amplitudes; Conformal Field Theory
Abstract Gluon amplitudes at most-subleading order in the 1/N expansion share a remarkable simplicity with graviton amplitudes: collinear divergences are completely absent in both and, as a consequence, their full IR behavior arises from soft gluon/graviton exchange among the external states. In this paper we study the effect of all-loop IR divergences of celestial most-subleading color gluon amplitudes and their similarities with the celestial gravity case. In particular, a simple celestial exponentiation formula for the dipole part can be written. We also analize how this exponentiation is modified by non-dipole contributions. Finally we also show that, in the Regge limit, the soft factor satisfies the Knizhnik-Zamolodchikov equation hinting at the possibility that, in this limit, an effective Wess-Zumino-Witten model would describe the dynamics of the infrared sector.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000746997500001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1530
Permanent link to this record